List of citations in Numdam for : On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions

Annales de l'Institut Fourier, Volume 44 (1994) no. 2, p. 433-463




Merker, Joël

Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 4, p. 547-591

Merker, Joël

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 4, p. 689-721

Mir, Nordine

Annales de l'Institut Fourier, Volume 48 (1998) no. 4, p. 1025-1043

Baouendi, M. S.; Rothschild, L. P.

Séminaire Équations aux dérivées partielles (Polytechnique), (1994-1995), Talk no. 18, 7 p.